Research Repository

Items where Author is "Grothey, A"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 3.

Article

Grothey, A and Yang, X (2012) 'Approximate dynamic programming with Bézier Curves/Surfaces for Top-percentile Traffic Routing.' European Journal of Operational Research, 218 (3). 698 - 707. ISSN 0377-2217

Yang, X and Grothey, A (2012) 'Solving the top-percentile traffic routing problem by approximate dynamic programming.' IMA Journal of Management Mathematics, 23 (4). 413 - 434. ISSN 1471-678X

Grothey, A and Yang, X (2011) 'Top-percentile traffic routing problem by dynamic programming.' Optimization and Engineering, 12 (4). 631 - 655. ISSN 1389-4420

This list was generated on Wed Nov 13 04:45:24 2019 GMT.